Spaces of Several Real Variables
Guanlong Bao and
Hasi Wulan
Abstract and Applied Analysis, 2014, vol. 2014, 1-14
Abstract:
We introduce a new space, space, of several real variables with nondecreasing functions . By giving basic properties of the weighted function , by establishing a Stegenga-type estimate, and by introducing the -Carleson measure on , we obtain various characterizations of space.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/931937.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/931937.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:931937
DOI: 10.1155/2014/931937
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().